Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is lipocut 60 mg effective to reduce weight ?

Hi..I am 28 yrs old. My weight is 75kg. I am 5 5 . as per the prescription of an endocrinologist I am taking lipocut 60 mg twice a day for last 1 month. Will it be effective for me to reduce weight? I have not found any difference during this last one month and is there any side effect for this consumption of lipocut 60 mg? pls suggest.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  747
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM.
Yes it is good for weight loss , but if you want to get the max benefit from lipocut i would suggest you to :
1. add a workout ( such as jogging or a brisk walk for 30mins or any cardio exercise would do )
2.Drink plenty of water 1.5-2 litres of water a day
3.Have a high protein diet
4.Drink green tea
Incorporate these steps into your daily routine and would see results pretty soon ( a month or less)
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor